# SDR DXTA2024102300913

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 17,424 hours, 13,327 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 4510
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER BRAKE CB: ABOUT 5 MINUTES INTO OUR TAXI FROM SIGNATURE TO RUNWAY 30 AT DULLES, JUST AS WE TURNED ON TAXIWAY ZULU GOT AN ANTI SKID ANNUNCIATOR ALONG WITH THE POWER BRAKE CIRCUIT BREAKER POPPED. WE ASKED TO GO TO RUNUP PAD AND AS WE PULLED IN GOT LOW BREAK PRESSURE ANNUNCIATOR AND MAIN BRAKES FAILED. USED EMER BRAKE HANDLE TO BRING AIRCRAFT TO A STOP AND GOT TOWED BACK TO SIGNATURE. CORRECTIVE ACTION; INSPECTED THE GEAR/BRAKE PNEUMATIC BOTTLE AND FOUND THE PRESSURE AT 1850. VISUALLY INSPECTED THE BRAKE PUMP MOTOR AND WIRING. NO DEFECTS NOTED. WIRES SECURED AND NO LEAKS FROM PUMP. RESET THE POWER BRAKE CIRCUIT BREAKER AND POWERED THE AIRCRAFT. BREAKER REMAINED SET AND THE PUMP BUILT CORRECT PRESSURE. ACTUATED THE BRAKES MULTIPLE TIMES WITH NO DEFECTS NOTED. INSPECTED SPLICES AND POWER WIRE (GREEN) SPLICE SUSPECT. REMOVED AND REPLACED ANTI-SKID PUMP MOTOR, PRESSURE VALVE, AND RELAY PER CE560XL AMM 32-44-10. BLED BRAKES PER CE560XL 32-44-00.
